# SDR CHQA201100199

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 22,207 hours, 17,916 cycles
- Engine: Allsn AE3007A
- Engine time: 23,604 hours, 20,606 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT WHILE CLIMBING THROUGH 9,000FT, THE HAD A BLEED 1 LEAK MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT THEN RETURNED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN OPS CHECK OF THE NR 1 BLEED SYSTEM IAW AMM 36-00-00, WITH NO DEFECTS NOTED.  A GVI OF THE COUPLING DIRECTIONAL BOOTS WAS ALSO PERFORMED WITH NO DEFECTS NOTED.
